Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 42, NWS Lake Charles, LA

March 17, 2016Rapides Parish, Vernon Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 17, 2016, 3:39 PM CDT for Rapides Parish, Vernon Parish, Louisiana. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2016, 3:39 PM CDT (20:39 UTC)
Expired
Mar 17, 2016, 4:45 PM CDT
In force
66 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rapides Parish, LA, Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 26 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 4:40 PM CDTHAIL 1Tioga, LAPUBLIC POSTED A PHOTO ON FACEBOOK OF MIXED SIZE HAIL IN TIOGA. THE LARGEST APPROX QUARTER SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 1:19 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1545 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1545 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

140 
WUUS54 KLCH 172039
SVRLCH
LAC079-115-172145-
/O.NEW.KLCH.SV.W.0042.160317T2039Z-160317T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CDT THU MAR 17 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON PARISH IN WEST CENTRAL LOUISIANA...
  NORTHERN RAPIDES PARISH IN CENTRAL LOUISIANA...

* UNTIL 445 PM CDT

* AT 339 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BOYCE TO 6 MILES NORTH OF TOLEDO BEND DAM...
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALEXANDRIA...PINEVILLE...LEESVILLE...BOYCE...ANACOCO...LENA...FORT
  POLK...ALEXANDRIA INTERNATIONAL AIRPORT...SLAGLE...HINESTON...
  BALL...NEW LLANO...COLFAX...HORNBECK...LACAMP...LIBUSE...
  FLATWOODS...PARADISE...HUTTON AND CLIFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3150 9268 3145 9271 3145 9268 3140 9269
      3139 9266 3146 9226 3135 9221 3088 9346
      3128 9353 3128 9344 3136 9339 3137 9303
      3135 9295 3152 9272
TIME...MOT...LOC 2039Z 330DEG 32KT 3137 9261 3126 9356 

HAIL...1.00IN
WIND...60MPH
 
$$

06
1 follow-up statement
006 
WWUS54 KLCH 172103
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
403 PM CDT THU MAR 17 2016

LAC079-115-172145-
/O.CON.KLCH.SV.W.0042.000000T0000Z-160317T2145Z/
VERNON LA-RAPIDES LA-
403 PM CDT THU MAR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR VERNON AND NORTHERN RAPIDES PARISHES...

AT 402 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALEXANDRIA TO NEAR BURR FERRY...MOVING SOUTHEAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...LEESVILLE...BOYCE...ANACOCO...LENA...FORT
POLK...HINESTON...ALEXANDRIA INTERNATIONAL AIRPORT...SLAGLE...BALL...
NEW LLANO...COLFAX...HORNBECK...LACAMP...LIBUSE...FLATWOODS...
PARADISE...HUTTON AND CLIFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3150 9268 3145 9271 3145 9268 3140 9269
      3139 9266 3145 9226 3135 9221 3116 9270
      3093 9345 3128 9353 3128 9344 3136 9339
      3137 9303 3135 9295 3152 9272
TIME...MOT...LOC 2102Z 330DEG 32KT 3124 9252 3113 9347 

HAIL...1.00IN
WIND...60MPH
 
$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:15 PM CDT, 24 minutes earlier.

Area forecast discussion, Mar 17, 3:15 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
315 PM CDT THU MAR 17 2016

.DISCUSSION...
WX MAP SHOWS FRONT ACROSS E TX BETWEEN LFK/OCH EASTWARD ACROSS C
LA NEAR IER. SVR TSRA HAS CONTINUED TO FORM WITH LARGE HAIL ALONG
AND BEHIND THIS FRONT ACROSS NE TX AND N LA. FRONT...COUPLE WITH
OUTFLOW BOUNDARY...SLOWLY SAGGING SOUTHWARD. SPC CONTINUES ENHANCED
RISK OF SVR TSRA NORTH OF U.S. 190 ACROSS C LA...WITH SLIGHT RISK
ALONG AND NORTH OF I-10 CORRIDOR...AND MARGINAL TO THE COAST. SEVERE
THUNDERSTORM WATCH 46 IN EFFECT UNTIL 8 PM CDT THIS EVENING.
EXPECT TSRA TO INCREASE ACROSS INLAND SE TX/C LA WITHIN THE NEXT
COUPLE OF HOURS AS THE BOUNDARY MOVES SOUTH.

AFTER THIS DISTURBANCE MOVES EAST...WX EXPECTED TO SUBSIDE LATE
THIS EVENING AND OVERNIGHT. POPS EXPECTED TO INCREASE ONCE AGAIN
AS ANOTHER DISTURBANCE MOVES THRU FRI. AGAIN...A BRIEF LULL
EXPECTED...AND POPS INCREASE ALONG THE FINAL STRONG FRONT TO MOVE
THROUGH FRI NIGHT INTO SAT MORNING.

POST FRONTAL WX WILL BE A RETURN TO LATE WINTER CONDITIONS FOR THE
REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK...WITH TEMPS
AVERAGING 10-15 DEGREES BELOW NORMAL SUN & MON.

FOR TUE-THU...THE WARMING TREND BACK TO SPRING WILL COMMENCE.
CHANCES OF SHRA/TSRA WILL INCREASE SIGNIFICANTLY BY THU WITH
ANOTHER SIGNIFICANT UPPER LEVEL AND SURFACE LOW TO MOVE THROUGH
THE AREA...HOPEFULLY QUICKLY AS TO NOT AGGRAVATE THE FLOODED
RIVER BASINS.

&&

.MARINE...
A LIGHT ONSHORE FLOW WILL CONTINUE THROUGH FRIDAY NIGHT. SCATTERED SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE...INCREASING FRIDAY NIGHT INTO
SATURDAY AS THE STRONGER COLD FRONT ARRIVES. STRONG OFFSHORE FLOW
WILL FOLLOW THE FRONT ON SATURDAY...LIKELY REQUIRING A SMALL CRAFT
ADVISORY. NORTHERLY WINDS WILL DIMINISH INTO EARLY NEXT WEEK AS
HIGH PRESSURE SETTLES IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  61  75  55  65 /  60  60  70  40
LCH  65  76  61  68 /  60  60  70  50
LFT  65  76  60  67 /  60  70  70  60
BPT  65  77  61  69 /  50  60  70  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

PUBLIC...08
Hazardous weather outlook, Mar 17, 5:48 AM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
548 AM CDT THU MAR 17 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
181100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
548 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW
STORMS MAY BECOME STRONG TO SEVERE DURING THE AFTN...WITH LARGE
HAIL THE PRIMARY THREAT. IN ADDITION...STORMS WILL BE CAPABLE OF
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND
HEAVY RAINFALL.

OVERALL...RAINFALL AMOUNTS ARE EXPECTED TO STAY LOW ENOUGH THAT
IMPACTS ON AREA RIVERS WILL BE MINIMAL AS SIGNIFICANT FLOODING
CONTINUES. THE SABINE RIVER IS CURRENTLY CRESTING NEAR 7.6 FEET
AT ORANGE TEXAS. MAJOR FLOODING WILL CONTINUE ON THE LOWER
CALCASIEU RIVER SOUTH OF KINDER...WITH WATER LEVELS RECEDING FROM
KINDER NORTHWARD. MODERATE FLOODING IS EXPECTED ON THE RED RIVER
NEAR ALEXANDRIA AS RIVER LEVELS CONTINUE TO RISE. FOR ALL
INFORMATION ON THE RIVER FLOODING AND IMPACTS PLEASE SEE THE
LATEST FLOOD STATEMENTS AT NEWFLSLCH OR LOOK AT THE WFO LAKE
CHARLES AHPS PAGE AT: WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WHO=LCH

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
FRIDAY INTO SATURDAY AS A STRONG COLD FRONT MOVES THROUGH THE
AREA. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL
AND STRONG WINDS. OTHERWISE...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAINFALL CAN BE EXPECTED WITH THUNDERSTORMS. WHILE
RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO BE BETWEEN ONE
AND ONE AND A HALF INCHES...ISOLATED HIGHER AMOUNTS COULD PRODUCE
LOCALIZED FLASH FLOODING.

IN ADDITION...SIGNIFICANT FLOODING WILL CONTINUE ACROSS AREA
RIVER BASINS. MOST LOCATIONS ARE EXPECTED TO SEE RIVER LEVELS
CRESTING...FOLLOWED BY A SLOW RECESSION THROUGH THE REMAINDER OF
THE PERIOD. FOR ALL INFORMATION ON THE RIVER FLOODING AND IMPACTS
PLEASE SEE THE LATEST FLOOD STATEMENTS AT NEWFLSLCH OR LOOK AT THE
WFO LAKE CHARLES AHPS PAGE AT:
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WHO=LCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.

GMZ430-432-435-450-452-455-470-472-475-181100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
548 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A DENSE FOG WILL BE IN EFFECT THROUGH 10 AM.

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. A FEW STRONG
STORMS WILL BE POSSIBLE WITH FREQUENT CLOUD TO WATER
LIGHTNING...BRIEF GUSTY WINDS AND HEAVY RAINFALL REDUCING
VISIBILITIES TO LESS THAN ONE MILE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SIGNIFICANT COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS EARLY
SATURDAY...BRINGING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. SOME STORMS COULD BE STRONG WITH FREQUENT CLOUD TO
WATER LIGHTNING...GUSTY WINDS AND HEAVY RAINFALL REDUCING
VISIBILITIES TO LESS THAN ONE MILE.

STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE FRONT WITH SMALL
CRAFT ADVISORY CONDITIONS LIKELY FROM SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Mar 17, 12:25 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1225 PM CDT THU MAR 17 2016

LAZ030>032-041-042-171815-
JEFFERSON DAVIS LA-EVANGELINE LA-ALLEN LA-BEAUREGARD LA-CALCASIEU LA-
1225 PM CDT THU MAR 17 2016

...SPECIAL WEATHER STATEMENT...

AT 1225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BULLER...OR NEAR FENTON...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINDER...OBERLIN...FENTON...REEVES...BULLER...HARMONY...LEBLANC AND
TOPSY.

LAT...LON 3027 9304 3036 9317 3069 9293 3058 9258
TIME...MOT...LOC 1725Z 229DEG 28KT 3035 9303

06
Special weather statement, Mar 17, 1:31 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
131 PM CDT THU MAR 17 2016

LAZ029-033-171915-
ST. LANDRY LA-AVOYELLES LA-
131 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. LANDRY AND
SOUTHEASTERN AVOYELLES PARISHES UNTIL 215 PM CDT...

AT 130 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALMETTO...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MELVILLE...PALMETTO AND BAYOU CURRENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL LOUISIANA.

LAT...LON 3066 9175 3063 9175 3059 9184 3070 9195
      3085 9182 3084 9180 3081 9181 3080 9178
      3076 9175 3074 9176 3071 9173 3068 9174
      3067 9173
TIME...MOT...LOC 1830Z 233DEG 12KT 3069 9186

06
Special weather statement, Mar 17, 3:29 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
329 PM CDT THU MAR 17 2016

LAZ028-172115-
RAPIDES LA-
329 PM CDT THU MAR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAPIDES PARISH UNTIL
415 PM CDT...

AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TIMBER TRAILS...OR NEAR ALEXANDRIA INTERNATIONAL AIRPORT...MOVING
NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...HOLLOWAY...
LIBUSE...TIOGA...ESLER REGIONAL AIRPORT...KINGSVILLE...PARADISE AND
TIMBER TRAILS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL LOUISIANA.

LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
      3143 9216 3142 9215 3141 9215 3139 9213
      3131 9257 3139 9262 3148 9220
TIME...MOT...LOC 2029Z 245DEG 25KT 3138 9251

06

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 4:04 AM CDTMarine Dense Fog AdvisoryLCH8 hr
Mar 17, 8:38 AM CDTDense Fog AdvisoryLCHAllen, Beauregard, Cameron, Vernon82 min
Mar 17, 12:25 PM CDTSpecial Weather StatementLCHAllen50 min
Mar 17, 1:31 PM CDTSpecial Weather StatementLCHSaint Landry44 min
Mar 17, 3:29 PM CDTSpecial Weather StatementLCHRapides46 min
Mar 17, 3:59 PM CDTSpecial Weather StatementLCHLaSalle46 min
Mar 17, 4:28 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon47 min
Mar 17, 4:30 PM CDTSpecial Weather StatementLCHAvoyelles45 min
Mar 17, 4:44 PM CDTSpecial Weather StatementLCHRapides61 min
Mar 17, 4:49 PM CDTSpecial Weather StatementLCHVernon41 min
Mar 17, 5:14 PM CDTSpecial Weather StatementLCHAvoyelles46 min
Mar 17, 5:22 PM CDTSpecial Weather StatementLCHSaint Landry38 min
Mar 17, 5:50 PM CDTSpecial Weather StatementLCHSaint Landry40 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.